# SDR SWAA2016030949766

- Difficulty date: March 9, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 34,406 hours, 20,160 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT008593J
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT SHUTDOWN & AIR TURN BACK, DECLARED EMER.  NR 1 ENG OIL QTY DROPPED TO ZERO, FOLLOWED BY OIL PRESS DROP & INCREASE IN OIL TEMP.  LEVELED OFF AT FL 180, QRH PROCEDURES FOLLOWED, ENG SHUT DOWN & RETURNED.  R & R LUBE UNIT IAW MM.
